# SDR ABXA9500456

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushings
- Part number: 5221037014101
- Condition: Worn
- Location: Fs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR ACTUATING ROD BUSHINGS WORN.  REPLACED BUSHINGS IAW DC-9 OVERHAUL MANUAL.
